# SDR IPXA2022052582486

- Difficulty date: May 16, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 83,972 hours, 35,463 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support Beam
- Part number: 113T14066
- Condition: Corroded
- Location: Rh Wing Inbd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C16CORROSION ON RH WING INBD SPOILER SUPPORT BEAM UPPER CHORD BETWEEN WBL 168 AND 2BL 238REPAIR I.A.W 767-300BCF SRM 57-51-02, ALLOWABLE DAMAGE 1, REV. 43.00.
